Bibliographie
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1912)
- Volume: 12, page 135-137
- ISSN: 1764-7908
Access Full Article
topHow to cite
topBricard, R.. "Bibliographie." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 12 (1912): 135-137. <http://eudml.org/doc/102571>.
@article{Bricard1912,
author = {Bricard, R.},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {135-137},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Bibliographie},
url = {http://eudml.org/doc/102571},
volume = {12},
year = {1912},
}
TY - JOUR
AU - Bricard, R.
TI - Bibliographie
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1912
PB - Carilian-Goeury et Vor Dalmont
VL - 12
SP - 135
EP - 137
LA - fre
UR - http://eudml.org/doc/102571
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.